MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 8FR 43INW STYLTY SITE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720858E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: the kangaroo¿ polyurethane nasogastric feeding tube was leaking water after it was used on a patient in an icu.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A sample evaluation could not be conducted since a sample nor photograph was provided for evaluation.Without a sample to evaluate, it is not possible to confirm the reported issue or related it to a manufacturing process.All associated lot documentation was carefully reviewed; no issues or discrepancies were found related to the reported complaint.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing facility will continue to monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.In the case of a repeated issue and/or recurrence, a new investigation for the specific events would be carried out for each case.

Brand Name
ENTRFLX 8FR 43INW STYLTY SITE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16160985
Report Number9612030-2023-03523
Device Sequence Number6959025
Product Code KNT
UDI-Device Identifier10884521582972
UDI-Public10884521582972
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720858E
Device Catalogue Number8884720858E
Device Lot Number2215802364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown